RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 167–175 (Mi mz9865)  

This article is cited in 1 scientific paper (total in 1 paper)

Subvarieties of codimensionality one and of simple homotopic type

S. B. Shlosman

M. V. Lomonosov Moscow State University

Abstract: Let $f_1: M_1\to M_2$ be a homotopic equivalence and $N\subset M_2$ a subvariety of codimensionality one. In this paper we indicate the conditions under which there is a mapping $f_2\sim f_1$ such that the variety $f_2^{-1}(N)$ is simply homotopically equivalent to the variety $N$.

Full text: PDF file (1122 kB)

English version:
Mathematical Notes, 1972, 12:2, 536–540

Bibliographic databases:

UDC: 513.83
Received: 30.12.1970

Citation: S. B. Shlosman, “Subvarieties of codimensionality one and of simple homotopic type”, Mat. Zametki, 12:2 (1972), 167–175; Math. Notes, 12:2 (1972), 536–540

Citation in format AMSBIB
\Bibitem{Shl72}
\by S.~B.~Shlosman
\paper Subvarieties of codimensionality one and of simple homotopic type
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 167--175
\mathnet{http://mi.mathnet.ru/mz9865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=348755}
\zmath{https://zbmath.org/?q=an:0256.57007}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 536--540
\crossref{https://doi.org/10.1007/BF01095014}


Linking options:
  • http://mi.mathnet.ru/eng/mz9865
  • http://mi.mathnet.ru/eng/mz/v12/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Shlosman, “Smooth structures on Poincaré complexes”, Math. USSR-Izv., 7:4 (1973), 919–932  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020